# SDR SWAA2021112938706

- Difficulty date: October 29, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 64,975 hours, 29,174 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CORROSION ON AFT EXTERNAL SKIN BS1016 AND BTW STR 23L TO STR 25L LOWER FUSELAGE ; 2021-496476 / [01] TOOL USED ULTRASONIC EQUIPMENT PN: 25DLPLUS; SN: 071504410; DUE DATE: 20-NOV-21; [02] OPEN FAULT HAS AN ERROR AND IS BEING CORRECTED BY RAISING A NEW FAULTS TTG8Q0093TQ1 AND TTG8Q0093TQU; [03] OPEN FAULT HAS AN ERROR AND IS BEING CORRECTED BY RAISING A NEW FAULTS TTG8Q0093TQ1 AND TTG8Q0093TQU
